MAUDE Adverse Event Report: BECTON DICKINSON PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515056
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported leakage.Event description: it was reported that: we have had two n-40 leaks from the front of the cstd this week.It appears to be an internal defect on the n-40.Can you tell me where to report this.Additional response: sorry don't have the product people are throwing it out when it comes back because they are having to remake ivs.Will save if happens again.Hallie may know more, however from what is being reported it is the front of the cstd facing the patient, not the bag.According to staff and the pharmacy technician the leak came from the swivel portion of the injector.The cstd remained connected to the patient.Nursing properly attached the cstd to the patients picc line and double/triple checked all connection points.After the leak occurred the bag was walked back down to pharmacy and the pharmacy tech that compounded the bag stated that they too made sure all connections were complete and fully luered.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Correction and additional information: (b) revised date of event and updated with additional event details.Investigation results: no photographic evidence or physical samples were submitted for the investigation concerning the reported issue.A thorough examination of the history of injector locking n40-o for lot 2501306 was carried out, revealing no deviations or non-conformities related to the alleged defect.A visual inspection of the three retained samples was performed, with no deformations, material shortages, burrs, or breakages were detected.Luer thread tests were conducted on the retained samples, confirming that the product performs as expected.Testing was carried out in accordance with the procedure.The results meet the specifications.All products are in optimal and acceptable condition.The product undergoes inspections at multiple stages throughout the manufacturing process to ensure its quality and functionality.Based on the available information, we are currently unable to determine a root cause associated with the manufacturing process.Our quality team will continue to monitor complaints received regarding this device and the reported issue for any potential emerging trends.
 
Event or Problem Description
Additional information: no visible damage but leak appeared to be coming from the spin collar alaris infusion pump; cytarabine pf at 46 ml/hr infusion returned to pharmacy and another cstd injector was placed on the iv tubing event occurred 08-05-2025.No patient harm or injury was reported.

Brand Name
PHASEAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22800711
Report Number3003152976-2025-00433
Device Sequence Number15646253
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562(11)250121(17)270630(10)2501306
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot Number2501306
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown